# SDR DALA13062293212

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 70,046 hours, 31,326 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 44 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 44L FWD CARGO BAY.  REPAIRED STRINGER IAW SRM 53-00-13 FIGURE 201 (SHEET 2) PAGE 211/212.
